# SDR ASAA2015040211195

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 30,905 hours, 9,647 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1080
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 1,450 hours, 424 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, NR 2 ENGINE HAS FAULT 75-20412. THE HPTACC POSITION SIGNALS DISAGREE, ECONOMIC FAULT.  ACFT GROUNDED.  REPLACED NR 2 ENGINE EEC REF AMM 73-21-60-400-801-F00.  OPS TEST NORMAL. ETOPS PART AND GROUND VERIFICATION ACCOMPLISHED.
